# SDR DALA2022112807559

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 68,167 hours, 25,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9106278) DURING INSPECTION FOUND L2 DOOR EXIT LIGHT IS NOT WORKING. R/R BATTERY AT AFT OVERHEAD LOCATION M1673 PER B737 AMM 33-51. OPS CK GOOD.
